# SDR CA150213003

- Difficulty date: February 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft time: 7,554 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 242034410150
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT TOP OF DESCENT THE PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED FOLLOWED BY THE ALTERNATE LIGHT. THE QRC DIRECTED THE FLIGHT CREW TO SWITCH TO ALTERNATE MODE. APPROXIMATELY 30 SECONDS LATER THE AUTO FAIL LIGHT ILLUMINATED AGAIN. THE CREW HAD TO CONTROL THE CABIN PRESSURE MANUALLY. MAINTENANCE FOUND THAT A WATER LINE HAD BROKEN AND FLOODED THE AREA AROUND THE OUTFLOW VALVE CAUSING A SIGNIFICANT AMOUNT OF ICE TO BUILD UP AND PREVENT NORMAL OPERATION OF THE OUTFLOW VALVE. THE OUTFLOW VALVE AND THE LINE WERE REPLACED. (TC# 20150213003)
